Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Kaehler manifolds satisfying the axiom of antiholomorphic $ 2$-spheres


Author: Minoru Harada
Journal: Proc. Amer. Math. Soc. 43 (1974), 186-189
MSC: Primary 53C55
DOI: https://doi.org/10.1090/S0002-9939-1974-0355915-4
MathSciNet review: 0355915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Kaehler manifold with the axiom of antiholomorphic $ 2$-spheres is a complex space form.


References [Enhancements On Off] (What's this?)

  • [1] B. Y. Chen and K. Ogiue, Some characterizations of complex space forms, Duke Math. J. (to appear). MR 0331289 (48:9623)
  • [2] S. I. Goldberg, The axiom of $ 2$-spheres in Kaehler geometry (to appear).
  • [3] D. Leung and K. Nomizu, The axiom of spheres in Riemannian geometry, J. Differential Geometry 5 (1971), 487-489. MR 44 #7472. MR 0290288 (44:7472)
  • [4] K. Yano and I. Mogi, On real representation of Kaehlerian manifolds, Ann. of Math. (2) 61 (1955), 170-189. MR 16, 859. MR 0068291 (16:859b)
  • [5] K. Ogiue, On invariant immersions, Ann. Math. Pura Appl. (4) 80 (1968), 387-397. MR 39 #6207. MR 0244894 (39:6207)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0355915-4
Keywords: Kaehler manifold, complex space form, axiom of antiholomorphic $ 2$-spheres
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society